# SDR CALA2015021200088

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA5320-02076 REV E-OP 3 MAIN CABIN SEAT TRACK SPLICE LOCATION AT 727B LBL 24.75 HAS CRACK ON THE O/B FLANGE AFT HOLE. THE HOLES IN THE SEAT TRACK FLANGE WILL NOT MEET MINIMUM EDGE DISTANCE REQUIREMENTS PER EA. TRIMMED OUT DAMAGED AREA AND INSTALLED ALL REPAIR PARTS REF EC/ RA 5320-02404.
